# SDR QMLA2013063013087

- Difficulty date: June 30, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N220LN
- Make and model: Bell 222U
- Aircraft serial: 47567
- Aircraft time: 7,772 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Cable
- Part number: 472110
- Condition: Broken
- Location: Eng Compt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT WAS IN FLIGHT TO REFUEL AFTER A CALL.  DURING FLIGHT HE OBSERVED THE NR 1 ENG FIRE WARNING LIGHT FLICKERING INTERMITTENTLY AND PROCEEDED TO LAND AT THE BASE. AFTER RECEIVING THE CALL-OUT,  RESPONDED TO THE BASE AND STARTED TROUBLESHOOTING FOR A FAULTY FIRE INDICATION.  FOUND A BROKEN WIRE FOR THE NR 1 ENGINE FIRE LOOP AT THE AFT FIREWALL AND REPLACED IT.  AFTER REPLACING THE BROKEN WIRE, HAD THE PILOT PERFORM A GROUND RUN AND HOVER CHECK TO DO AN OPS CHECK OF THE SYS AND FOUND NO FURTHER DEFECTS OR FIRE INDICATIONS.  ACFT WAS APPROVED FOR RETURN TO SERVICE AT THAT TIME.
